See Alike in...

Alike App

Browser

noelita

694d

Hi! Anyone else dealing with severe exhaustion or weight gain from tamoxifen? My oncologist warned me, and now I'm fighting the side effects.

Top reply
    • Krickett

      694d

      I am maintaining my weight for now. The exhaustion is killing me. 😥🙏

    • Krickett

      694d

      I'm a year out from a bilateral mastectomy. 6 months since last chemo. I'm not coping well with the exhaustion. I feel like everything is a fog. Luckily, I am a teacher and just started summer break. Hoping I can get some energy. So far today, I have just been sitting on my behind. I AM SO TIRED. Let me know if you find something that helps. I started taking vitamins daily. I can't tell any difference. Hot flashes...oh my gosh!

    • Krickett

      694d

      I am maintaining my weight for now. The exhaustion is killing me. 😥🙏

      • noelita

        694d

        @Krickett I feel like I'm in a daze working two jobs, tamoxifen, and trying to make sure I'm feeding myself nutrient dense foods 😅. Is there anything that has helped with your exhaustion? How do you cope?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion